Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 786061, 13 pages
http://dx.doi.org/10.1155/2012/786061
Research Article

Some Fixed Point Theorems for Nonlinear Set-Valued Contractive Mappings

1Department of Mathematics, Liaoning Normal University, Dalian, Liaoning 116029, China
2Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 10 April 2012; Accepted 9 May 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Ćirić, “Fixed point theorems for multi-valued contractions in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 348, no. 1, pp. 499–507, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. L. Ćirić, “Multi-valued nonlinear contraction mappings,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2716–2723, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Y. Feng and S. Liu, “Fixed point theorems for multi-valued contractive mappings and multi-valued Caristi type mappings,” Journal of Mathematical Analysis and Applications, vol. 317, no. 1, pp. 103–112, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. D. Klim and D. Wardowski, “Fixed point theorems for set-valued contractions in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 132–139, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Z. Liu, W. Sun, S. M. Kang, and J. S. Ume, “On fixed point theorems for multivalued contractions,” Fixed Point Theory and Applications, vol. 2010, Article ID 870980, 18 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. N. Mizoguchi and W. Takahashi, “Fixed point theorems for multivalued mappings on complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 141, no. 1, pp. 177–188, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Google Scholar · View at Zentralblatt MATH
  8. S. Reich, “Fixed points of contractive functions,” Bollettino dell'Unione Matematica Italiana, vol. 5, pp. 26–42, 1972. View at Google Scholar · View at Zentralblatt MATH
  9. S. Reich, “Some fixed point problems,” Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali, vol. 57, no. 3-4, pp. 194–198, 1974. View at Google Scholar